# SDR DL73K021039

- Difficulty date: September 5, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 54,082 hours, 40,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: 8 Def
- Component: Wire, UNK
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT 0700 FLT CREW REPORTED EMERGENCY LIGHT AT SEAT 8 DEF WAS INOP. FOUND BROKEN WIRE AND REPAIRED SAME. LIGHT NOW OP NML
